hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.43.1.15

Čech-complete maps

Yun-Feng Bai ; Department of Mathematics, Shimane University
Takuo Miwa ; Department of Mathematics, Shimane University

Puni tekst: engleski, pdf (147 KB) str. 219-229 preuzimanja: 215* citiraj
APA 6th Edition
Bai, Y. i Miwa, T. (2008). Čech-complete maps. Glasnik matematički, 43 (1), 219-229. https://doi.org/10.3336/gm.43.1.15
MLA 8th Edition
Bai, Yun-Feng i Takuo Miwa. "Čech-complete maps." Glasnik matematički, vol. 43, br. 1, 2008, str. 219-229. https://doi.org/10.3336/gm.43.1.15. Citirano 24.10.2021.
Chicago 17th Edition
Bai, Yun-Feng i Takuo Miwa. "Čech-complete maps." Glasnik matematički 43, br. 1 (2008): 219-229. https://doi.org/10.3336/gm.43.1.15
Harvard
Bai, Y., i Miwa, T. (2008). 'Čech-complete maps', Glasnik matematički, 43(1), str. 219-229. https://doi.org/10.3336/gm.43.1.15
Vancouver
Bai Y, Miwa T. Čech-complete maps. Glasnik matematički [Internet]. 2008 [pristupljeno 24.10.2021.];43(1):219-229. https://doi.org/10.3336/gm.43.1.15
IEEE
Y. Bai i T. Miwa, "Čech-complete maps", Glasnik matematički, vol.43, br. 1, str. 219-229, 2008. [Online]. https://doi.org/10.3336/gm.43.1.15

Sažetak
We introduce a new notion of "Čech-complete map", and investigate some its basic properties, invariance under perfect maps, characterizations by compactifications of Čech-complete maps and relationships between (locally) compact map, Čech-complete map and k-map.

Ključne riječi
Fibrewise topology; Čech-complete map; compact map; k-map; compactification of map; T2-compactifiable map

Hrčak ID: 23542

URI
https://hrcak.srce.hr/23542

Posjeta: 406 *